# SDR VNAA0207022

- Difficulty date: July 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 8,867 hours, 8,900 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7015327905
- Part serial: 93050104
- Condition: Failed
- Location: Cockpit
- Part time: 11,273 hours, 9,744 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN ADVANCING THE POWER LEVERS, THE CREW RECEIVED A TAKEOFF CONFIGURATION MESSAGE ON THE RED WARNING PANEL AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE FLIGHT DIRECTOR/AUTO PILOT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 22-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
